# SDR NACA2022030800002

- Difficulty date: March 8, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,714 hours, 18,975 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT IN SJP, EICAS MSG R SIDE WINDOW AND DISCRETE LIGHT. AS PER QRH RECYCLED SWITCH, EICAS MSG AND LIGHT STAYED OUT, NO MORE MESSAGES REST OF FLIGHT). CHECKED CONNECTIONS AT R2 AND R3 NO DEFECTS NOTED. CHECKED R2 AND R3 SENSING ELEMENT AND WINDOW ELEMENT AT CONTROL UNIT, ALL RESISTANCES FOUND NORMAL PER W/D 30-41-11, WINDOW HEAT OPS CHECK GOOD.
